# SDR CALA2022090502256

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5311275220200
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH FR16 UPPER HOLE #6 DOUBLE JOGGLE FASTENER HOLE. EVALUATE AND REPAIR AS NECESSARY IAW APPLICABLE REPAIR MANUALS. AS NOTED ON LTPR NR #5001169542-0010. REVISION OF ECRA 5311-02860 ON OR BEFORE 31176 TTL FLT CYC''S AND THERE AFTER REPEAT INSPECT AT 5200 FLT CYCLE INTERVALS. INITIATE DIP TO ROTOPROBE INSPECT AFTER FASTENER REMOVAL ON FR16 RH DOOR STOP #7, HOLES 5 AND 6 PER PART2 STEP 1 OF THE LATEST... REAMED HOLE CRACK FREE, COLD WORKED AND INSTALLED 2ND OVER SIZE FASTENER IAW ECRA 5311-02860.  THIS IS A MINOR CAT "B" RPR. BY LHT TECH 5H0884, INSP 5T1218. DIP 53-DIP ITEM REJECTED FOR INFO UPDATE THIS LOG PAGE HAS INCORRECT DEFECT INFORMATION. SEE LOG PAGE 9457041 FOR CORRECT VERBAGE.
